# SDR REXA2016112102299

- Difficulty date: November 21, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 18,793 hours, 18,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EXIT SIGN AT PAX DOOR DOES NOT OPERATE WHEN TESTING EMER BATTERY PACKS 1 AND 3.  PERFORMED OPS TEST OF EMERGENCY LIGHT BATTERY PACKS 1 AND 3. NO DEFECTS NOTED IAW AMM 33-51-04-740-801.
